# SDR UALA2012102506116

- Difficulty date: October 24, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 75,302 hours, 8,867 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 794640
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY WALL EEL INOP: AFT WALL CROSS AISLE LEFT SIDE.  REPAIRED DEFECTIVE CONNECTOR AND REPLACED EEL LAMP.
